# SDR SIMA20200831003

- Difficulty date: August 31, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 47,730 hours, 43,274 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 EMERGENCY LIGHT STRIP WIRE CONNECTOR BROKEN UNDER FLOOR.  C/A COMPLETE: REPAIRED NR 6 EMERGENCY LIGHT STRIP CONNECTOR, IAW EMB-145 SWPM 20-50-01.  SEE NRTC E810792 FOR OPERATIONS CHECK
